# SDR SWAA2024112549582

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD. TRAILING EDGE UPPER PANEL SUPPORT ANGLE CRACKED JUST INBD. OF THE DEFLECTION CONTROL RIB.<[01] LOCATED AND DRILLED FASTENER HOLES IN NEW SUPPORT ANGLE PER SRM 51-40-05.;[02] VERIFIED WORK SIGNED IN CA#1.......LOCATED AND DRILLED FASTENER HOLES IN NEW SUPPORT ANGLE PER SRM 51-40-05;[03] ALL STEPS COMPLETE
